# SDR FDEA202301040023

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 90,257 hours, 19,179 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 752,  BEADED DOUBLER CRACKED.  LEFT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 752 CRACKED   BEADED DOUBLER REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
